# SDR AALA20161220007

- Difficulty date: December 20, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N919AN
- Make and model: Boeing 737823
- Aircraft serial: 29520
- Aircraft time: 52,351 hours, 21,092 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: 141A57504
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FORWARD WET FLOOR AREA HAS CORROSION AT BS 294, AFT OF THE G1 GALLEY OUTBOARD FORWARD FLOOR MOUNT. REPLACED INTERCOSTAL AND RUNNING FLOOR MOUNT IAW 51-00-05-1, DRAWING 141A5750-4 AND EA 266069.
